# SDR C77A20121124002

- Difficulty date: November 21, 2012
- Submitted: November 24, 2012
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 10,974 hours, 6,291 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003275005
- Condition: Corroded
- Location: Zone 200
- Part time: 10,974 hours, 6,291 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD FLOORBEAM AT FR16 X=4711 Y= -1210 HAS CORROSION.  R & R FLOOR SUPPORT IAW SRM 51-41-01 AND 51-43-01.
